The Riemann-Roch theorem for algebraic curves
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 17 (1963) no. 3, p. 223-237
@article{ASNSP_1963_3_17_3_223_0,
     author = {Mattuck, A. and Mayer, A. L.},
     title = {The Riemann-Roch theorem for algebraic curves},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 17},
     number = {3},
     year = {1963},
     pages = {223-237},
     zbl = {0118.15902},
     mrnumber = {162798},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1963_3_17_3_223_0}
}
Mattuck, A.; Mayer, A. The Riemann-Roch theorem for algebraic curves. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 17 (1963) no. 3, pp. 223-237. http://www.numdam.org/item/ASNSP_1963_3_17_3_223_0/

1 Andreotti, A., « On a Theorem of Torelli ». American Journal of Mathematics, vol. 80 (1958), pp. 801-828. | MR 102518 | Zbl 0084.17304

2 W.-L. Chow, « The Jacobian variety of an algebraic curve », American Journal of Mathematics. vol. 76 (1954), pp. 453-476. | MR 61421 | Zbl 0056.14404

3 Lang. S., « Introduction to Algebraic Geometry », Interscience, N. Y. (1958). | MR 100591 | Zbl 0095.15301

4 J.-P. Serre, « Groupes algebriques et corps de classes », Hermann, Paris (1958). | Zbl 0097.35604

5 O. Zariski and P. Samuel, «Commutative algebra », van Nostrand, N. Y., vol. 2, p. 230. Another proof of the Riemann-Roch theorem (characteristic zero) which uses the symmetric product is given in | Zbl 0121.27901

6 O. Zariski, « A topological proof of the Riemann-Roch theorem on an algebraic curve» American Journal of Mathematics, vol. 58 (1936), pp. 1-14. | JFM 62.0758.01 | MR 1507131 | Zbl 0013.07602